# SDR 03FDEA01034

- Difficulty date: July 3, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 46,507 hours, 32,413 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED BS 560 STR 22L TO 24L.  REMOVED DAMAGED AREA OF DENTED FRAME BS 560, STR 22L TO 24L.  FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR PART.  ALL IAW SRM 53-10-1 FIG 1, 51-40-3 FIG 1, 51-20-04 PGS 3 AND 4, FED EX MM 51-20-000-7.
